Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Itchy hands and feet without rash
|imaybemoody - Sat Sep 13, 2008 12:20 pm||
My hands and feet itch. Sometimes they quiet down but just start back up again. I have not changed anything in my diet or other areas. There is no rash or bumps. I have tried oral Benadryl and topical Benadryl cream, hyrocortosone cream and regular lotion to no avail. This has been going on for several days now.
|Debbie Miller, RN - Sat Oct 25, 2008 11:25 pm||
Have you tried a different soap or other product that might be offending you? If not, there are some conditions that sometimes present with this symptom but it would require seeing a doctor for a diagnosis. It could be an autoimmune disorder, for example, such as Lupus or Raynaud's Syndrome. I would see a doctor if it continues past two weeks.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.